# SDR SWIA200413909

- Difficulty date: September 27, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 3,835 hours, 3,382 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Intercostal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMPARTMENT INTERCOSTAL CLIP IS CRACKED; FS 625.00, STR 14R. (ITEM FOUND AT C-CHECK INSPECTION.)  CLIP REPLACED IAW CRJ SRM 51-40-11, 51-42-06, 51-25-16.
